# SDR ASOA20130226089

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 29,452 hours, 28,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE COCKPIT BELLY SKIN WAS FOUND TO BE CORRODED BETWEEN FRAMES 13-14 AND STRINGERS 18R-19L.  MX R & R THE SKIN IAW SRM 51-40-02.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
